# SDR MEX2003131

- Difficulty date: April 11, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Engine: Pwa JT8D
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851AK
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED LEFT PITOT SYSTEM OUT OFF SERVICES.  PITOT TUBE WAS REPLACED IAW MM, TEST CORRECT.
